On the detection of instability of quasi flows by means of generalized characteristic Lyapunov numbers
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 527-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a26,
author = {G. N. Petrovskiǐ},
title = {On the detection of instability of quasi flows by means of generalized characteristic {Lyapunov} numbers},
journal = {Differencialʹnye uravneni\^a},
pages = {527--528},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a26/}
}
TY - JOUR AU - G. N. Petrovskiǐ TI - On the detection of instability of quasi flows by means of generalized characteristic Lyapunov numbers JO - Differencialʹnye uravneniâ PY - 1987 SP - 527 EP - 528 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_3_a26/ LA - ru ID - DE_1987_23_3_a26 ER -
G. N. Petrovskiǐ. On the detection of instability of quasi flows by means of generalized characteristic Lyapunov numbers. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 527-528. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a26/